Has anyone taken methotrexate injections along with plaquenil or aruva? Im wondering which would be best. He recommended aruva, but Im worried about the liver toxicity possibility. Im worried about the vision problems as well with plaqueni
I have taken methotrexate (tablets at first then injections 2 years ago) and plaquenil for 6 years. The methotrexate can definitely make you quite nauseous at times. I have had no real change with my eyes over that time either and i have had them checked every year since starting medications. My optometrist is exceptionally good at monitoring my eyes and even shows me the latest research on which tests should be done!
I think with any combination of medication that you could be on it's important to monitor side effects/new symptoms and get your blood tested regularly!
The hair loss is upsetting; I too have loss, just started taking Biotin, we'll see if it helps.
That's interesting. I had a slight accident in January and thought I had a groin strain. Its almost gone but, now and again it seems to flair up. Wondering if it's connected !
We never share your personal information with anyone.